# SDR 03FDEA01023

- Difficulty date: June 27, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING (FLAP SIDE) - INBOARD T/E FLAP, OUTBOARD AFT HINGE FITTING FOUND   PIVOT BEARING MOUNT HOLE OUTBOARD SIDE CORRODED.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-69357 WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - LEFT INBOARD FLAP HINGE BRACKET REPAIR.
